# SDR UPS01836431

- Difficulty date: July 29, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT SLIDE WINDOW WILL NOT OPEN. PERFORMED ADJUSTMENT OF CAPTS SLIDING WINDOW PER MM 56-10-03 OPS CK GOOD
